# SDR CA111115002

- Difficulty date: November 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,254 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909A
- Condition: Tripped
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) SLAT FLAP FAILURE ON APPROACH.  INITIATED GO AROUND AT APPROX 1000` AGL.  NO ADVERSE PAX REACTION.  NO ABRUPT MANEUVERING REQUIRED.  NO EMER DECLARED, FOUND RT NR 7 SLAT ACTUATOR TRIPPED, NEW ACTUATOR ASSEMBLY INSTALLED IAW AMM 27-81-01-400-801-A.
